| Catalog Number |
100/111/025 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that ¿the tubes are so loose that they cannot be intubated with¿.The products were faulty when intubating the patient.The patient was not injured but relatives became concerned when intubation failed and was delayed.
Additional Manufacturer Narrative
H3 and h6 - evaluation codes: updated.Device evaluation: one opened unit and eight sealed units were returned for investigation.No discrepancies were found in the samples returned, the complaint was not confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.